# SDR 96ZZZX663

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000205
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHI/CVG - FLT BS1003 - EN ROUTE, FLIGHT CREW HEARD A LOUD 'POP' ASSOCIATED WITH THE SHATTERING OF THE FIRST OFFICER'S WINDSHIELD.  CREW WAS ADVISED TO DIVERT TO CAK.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  CAK MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD IAW MM 56-10-00.  AIRCRAFT RETURED TO SERVICE.
